Journal article icon

Journal article

Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations

Abstract:

The existence, uniqueness, and asymptotic behavior of steady transonic flows past a curved wedge, involving transonic shocks, governed by the two-dimensional full Euler equations are established. The stability of both weak and strong transonic shocks under the perturbation of the upstream supersonic flow and the wedge boundary is proved. The problem is formulated as a one-phase free boundary problem, in which the transonic shock is treated as a free boundary. The full Euler equations are deco...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.4171/IFB/394

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Keble College
ORCID:
0000-0001-5146-3839
Feldman, M More by this author
More from this funder
Funding agency for:
Chen, G-QG
Publisher:
European Mathematical Society Publisher's website
Journal:
Interfaces and Free Boundaries Journal website
Volume:
19
Issue:
4
Pages:
591-626
Publication date:
2018-01-15
Acceptance date:
2017-05-15
DOI:
EISSN:
1463-9971
ISSN:
1463-9963
Pubs id:
pubs:821974
URN:
uri:0926e8ca-11fe-4b75-a8f6-8f97b86b0f85
UUID:
uuid:0926e8ca-11fe-4b75-a8f6-8f97b86b0f85
Local pid:
pubs:821974

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP